# SDR HEEA0010349

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1202T
- Make and model: Bell 412
- Aircraft serial: 33112
- System (JASC): 3444 · Ground Proximity System
- Part: Radio Altimeter
- Part number: 6223201001
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADIO ALTIMETER INOPERATIVE MOST OF THE TIME IN FLIGHT, WORKS OFF AND ON.
